Zastavnyi V.P.
Zastavnyi V.P.
Donetsk National University
Verified email at donnu.ru
Title
Cited by
Cited by
Year
On positive definiteness of some functions
VP Zastavnyi
Journal of Multivariate Analysis 73 (1), 55-81, 2000
872000
Positive definite functions depending on the norm
VP Zastavnyi
Russian Journal of Mathematical Physics 1, 511-522, 1993
421993
Characterization theorems for some classes of covariance functions associated to vector valued random fields
E Porcu, V Zastavnyi
Journal of Multivariate Analysis 102 (9), 1293-1301, 2011
382011
Characterization theorems for the Gneiting class of space–time covariances
VP Zastavnyi, E Porcu
Bernoulli 17 (1), 456-465, 2011
272011
Positive-definite splines of special form
VP Zastavnyi, RM Trigub
Sbornik: Mathematics 193 (12), 1771, 2002
222002
On some properties of Buhmann functions.
V Zastavnyi
Ukrainian Mathematical Journal 58 (8), 2006
202006
Radial positive definite functions and spectral theory of the Schrödinger operators with point interactions
N Goloshchapova, M Malamud, V Zastavnyi
Mathematische Nachrichten 285 (14‐15), 1839-1859, 2012
142012
Buhmann covariance functions, their compact supports, and their smoothness
E Porcu, P Zastavyi, M Bevilacqua
arXiv preprint arXiv:1606.09527, 2016
122016
Exact estimation of an approximation of some classes of differentiable functions by convolution operators
VP Zastavnyi
Journal of Mathematical Sciences 175 (2), 192-210, 2011
112011
Positive definite functions and spectral properties of the Schrödinger operator with point interactions
NI Goloshchapova, VP Zastavnyi, MM Malamud
Mathematical notes 90 (1), 149-154, 2011
102011
Positive definite radial functions and splines
VP Zastavnyi
Doklady. Mathematics 66 (2), 213-216, 2002
102002
Positive definite norm dependent functions
WP Zastawny
Dokl. Russian Acad. Nauk 325, 901-903, 1992
101992
Generalized Askey functions and their walks through dimensions
E Porcu, V Zastavnyi
Expositiones Mathematicae 32 (2), 190-198, 2014
92014
Problems related to positive definite functions
VP Zastavnyi
Positive Definite Functions: From Schoenberg to Space–Time Challenges, 2008
92008
Concerning a set of zeroes for Fourier transform of a measure and summability of double Fourier series by Bernstein-Rogosinski type methods, Ukrain
VP Zastavnyi
M. Zh 36, 615-621, 1984
91984
Positive definiteness of piecewise-linear function
A Manov, V Zastavnyi
Expositiones Mathematicae 35 (3), 357-361, 2017
72017
On positive definiteness of some radial functions
VP Zastavnyi, E Porcu
Lobachevskii Journal of Mathematics 38 (2), 386-394, 2017
72017
Positive-definite functions that depend on a norm
VP Zastavnyi
Doklady Akademii Nauk 325 (5), 901-903, 1992
71992
A theorem on zeros of entire functions and its applications
VP Zastavnyi
Methods of Functional Analysis and Topology 10 (02), 91-104, 2004
62004
Extension of a Function from the Exterior of an Interval to a Positive-Definite Function on the Entire Axis and an Approximation Characteristic of the Class W_M^{r,\beta}.
VP Zastavnyi
Ukrainian Mathematical Journal 55 (7), 2003
62003
The system can't perform the operation now. Try again later.
Articles 1–20